# SDR AALA201903079002

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 56,402 hours, 25,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED NUMEROUS EMERGENCY EXIT SIGNS IN THE CABIN HAD INOPERATIVE BULBS.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE R2 DOOR SIGN IAW AMM 33-51-17 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
